# SDR QR9R20220923002

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723829762
- Aircraft time: 2,985 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 386702
- Condition: Warning Light
- Location: Sema
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW ACTUATOR FAIL CAUTION UPON TAXING THE AIRCRAFT. RETURNED TO PARKING AND MAINTENANCE RESET THE CAUTION AND IT WORKED FOR APPROXIMATELY 5 MIN AND FAILED AGAIN IN FLIGHT. AIRBUS RESET PERFORMED ON 3RD ATTEMPT, IT CLEARED THE CAUTION AND LATER FAILED A THIRD TIME. FTR AND TRIMS ON OR OFF DID NOT MAKE ANY DIFFERENCE. DURING TROUBLESHOOTING FOUND WHEN FAULT IS PRESENT (ACTUATOR LIGHT YAW IN AMBER) 28 VOLTS MISSING ON PIN 17 OF BREAKOUT BOX. REPLACED YAW SEMA IAW AMM 67-20-00, 4-8. T/F COMPLETE.
